# SDR AALA202408086807

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 75,929 hours, 35,353 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A DIRTY SOCK SMELL ON IDLE DECENT INTO DFW THRU 10,000. WENT AWAY THRU APPROXIMATLEY 5000 FT. MAINTENANCE FOUND SIGNIFICANT OIL CONTAMINATION AT THE APU INLET AND CONFIRMED THE V-BAND SEAL WAS COMPLETELY SATURATED WITH OIL.    MAINTENANCE REPLACED THE APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L31049003.
